# SDR FDEA202302040202

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28667
- Aircraft time: 35,120 hours, 24,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Failed
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK COLLAR BROKEN AT L1 DOOR.                                         AMM: 52-11-08-8                                                                   COMPLETED INSTALLATION OF GUST LOCK COLLAR IAW B757                               52-11-08-8. BROKEN COLLAR INFORMATION; MANUFACTURER                               ALLIANCE AEROSPACE ENGINEERING P/N 10N6008-1 S/N                                  22-0072.
